# SDR CA990318007

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Link
- Condition: Worn
- Location: Propeller Pitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS SENT FOR PROPELLER STRIKE INSPECTION/REPAIR.  DURING INSPECTION,THE LINK ARMS AND THE BETA RING WERE FOUND WORN BEYOND LIMITS.
